Главная Текущий год Архив Инструкции авторам Submission Login Контакты
International Journal for Uncertainty Quantification
Бесплатный онлайн-доступ

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Текущий год

Том 12, 2022 / Выпуск 3

DOI: 10.1615/Int.J.UncertaintyQuantification.v12.i3

Table of Contents:

A FETI-DP-BASED PARALLEL ALGORITHM FOR SOLVING HIGH DIMENSIONAL STOCHASTIC PDES USING COLLOCATION
1-15 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2021038512
MIXED COVARIANCE FUNCTION KRIGING MODEL FOR UNCERTAINTY QUANTIFICATION
17-30 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2021035851
CLOSURE LAW MODEL UNCERTAINTY QUANTIFICATION
31-48 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2021037714
AUTOMATIC SELECTION OF BASIS-ADAPTIVE SPARSE POLYNOMIAL CHAOS EXPANSIONS FOR ENGINEERING APPLICATIONS
49-74 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2021036153
STABLE LIKELIHOOD COMPUTATION FOR MACHINE LEARNING OF LINEAR DIFFERENTIAL OPERATORS WITH GAUSSIAN PROCESSES
75-99 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2022038966
Begell house Digital Library - Whole Library in One Click